The monotone Lindelöf property and separability in ordered spaces

H. Bennett, D. Lutzer, M. Matveev

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

In this paper we investigate the relation between separability and the monotone Lindelöf property in generalized ordered (GO)-spaces. We examine which classical examples are or are not monotonically Lindelöf. Using a new technique for investigating open covers of GO-spaces, we show that any separable GO-space is hereditarily monotonically Lindelöf. Finally, we investigate the relation between the hereditarily monotonically Lindelöf property and the Souslin problem.

Original languageEnglish
Pages (from-to)180-186
Number of pages7
JournalTopology and its Applications
Volume151
Issue number1-3 SPEC. ISS.
DOIs
StatePublished - Jun 1 2005

Keywords

  • GO-space
  • Generalized ordered space
  • Monotone Lindelöf property
  • Separability

Fingerprint Dive into the research topics of 'The monotone Lindelöf property and separability in ordered spaces'. Together they form a unique fingerprint.

  • Cite this